# SDR DALA2022051703396

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 81,519 hours, 10,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 SEAT 44B FLOOR PROXIMITY EMERGENCY ESCAPE PATH INOP. CORRECTIVE ACTION: RETERMINATED PULLED OUT WIRE FROM AIRCRAFT CONNECTOR. RECONNECTED AIRCRAFT AND SEAT CONNECTOR. (8824605)
